# SDR HALA2018092500448

- Difficulty date: September 25, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 26,662 hours, 19,728 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING LOWER SURFACE AT XRS 293 STR RS. MARKED AS 7. CLEANED AND TREATED PER SRM 51-10-04. PRIMED AND PAINTED PER SRM 51-22-01.
